# SDR AALA20120723009

- Difficulty date: July 23, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 36,441 hours, 17,444 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Motor
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED NUMBER 2 CABIN PRESSURE CONTROLLER INOPERATIVE DURING CLIMBOUT WITH NUMBER 1 ON PLACARD.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH PRESSURE CONTROLLER MOTORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
